# SDR 95UALD10028

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1833U
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Light
- Condition: Defective
- Location: A Zone Mid Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A ZONE RT EEL STRIP LIGHT FAILED OPERATIONAL CHECK.  REPLACED EEL STRIP IN FRONT OF RT MID LAV.
